Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 17, 2019, 2:47 PM MDT for Kiowa County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2019, 2:47 PM MDT (20:47 UTC)
- Expired
- Jun 17, 2019, 5:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:30 PM MDT | FLASH FLOOD | 3 W Chivington, CO | PORTIONS OF COLORADO 96 NEAR COUNTY RD 49 HAVE BEEN WASHED OUT DUE TO HEAVY RAIN AND FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 163 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305 WGUS55 KPUB 172047 FFWPUB COC061-172345- /O.NEW.KPUB.FF.W.0006.190617T2047Z-190617T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Pueblo CO 247 PM MDT Mon Jun 17 2019 The National Weather Service in Pueblo has issued a * Flash Flood Warning for... Central Kiowa County in southeastern Colorado... * Until 545 PM MDT. * At 246 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Chivington, Queens Reservoir and Neenoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Thunderstorms have moved very little or have redeveloped over the same area, so flash flooding is likely occurring. && LAT...LON 3859 10245 3827 10243 3827 10273 3859 10272 $$ Stark
3 follow-up statements
161 WGUS75 KPUB 172128 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 328 PM MDT Mon Jun 17 2019 COC061-172345- /O.CON.KPUB.FF.W.0006.000000T0000Z-190617T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 328 PM MDT Mon Jun 17 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR CENTRAL KIOWA COUNTY... At 327 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Over two inches of rain have already fallen. Flash flooding is expected to begin shortly. The thunderstorm in this area has moved very little, dirt roads may be impassable due to the heavy rain and flash flooding. Some locations that will experience flooding include... Chivington, Queens Reservoir and Neenoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3859 10245 3827 10243 3827 10273 3859 10272 $$ Stark
735 WGUS75 KPUB 172220 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 420 PM MDT Mon Jun 17 2019 COC061-172345- /O.CON.KPUB.FF.W.0006.000000T0000Z-190617T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 420 PM MDT Mon Jun 17 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR CENTRAL KIOWA COUNTY... At 418 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly or is already occurring. Dirt roads may be impassable due to flash flooding. Some locations that will experience flooding include... Chivington, Queens Reservoir and Neenoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3859 10245 3827 10243 3827 10273 3859 10272 $$ BC
812 WGUS75 KPUB 172317 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 517 PM MDT Mon Jun 17 2019 COC061-172345- /O.CON.KPUB.FF.W.0006.000000T0000Z-190617T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 517 PM MDT Mon Jun 17 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR CENTRAL KIOWA COUNTY... At 514 PM MDT, Doppler radar indicated thunderstorms producing light rain across the warned area; however, up to three inches of rain fell earlier this afternoon. Additional heavy rain is expected to move across the warning area this evening. Flash flooding is expected. Some locations that will experience flooding include... Chivington, Queens Reservoir and Neenoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3859 10245 3827 10243 3827 10273 3859 10272 $$ BC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 11:40 AM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 17, 11:40 AM MDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1140 AM MDT Mon Jun 17 2019 .SHORT TERM...(Today and tonight) Issued at 358 AM MDT Mon Jun 17 2019 Thunderstorms have mostly ended over the region as of 10z, though a few showers linger on the plains near the KS border, while some on/off light rain persists along the Continental Divide. Models all suggest at least a brief lull in convection for a few hours early this morning, before activity begins to increase over the mountains by midday as upward motion ramps up ahead of swrn U.S. upper trough. By early afternoon, CAPE of 1-2k J/kg will develop along and east of I-25, while mountains see values in the 500-1000 J/kg range. Expect widespread tsra over the mountains at midday to spread eastward across the plains from mid to late afternoon as upward motion increases, with MCS forming over the eastern plains by evening, then shifting into KS overnight. While 0-6km shear is rather weak (30 kts or less) for supercellular convection across the area, instability is more than sufficient for severe multi-cell storms along and east of the mountains, where SWODY1 has marginal outlook in place. Also a threat of heavy rain/flash flooding at most locations, with Pikes Peak/El Paso county region again looking favorable for some higher rainfall amounts as weak surface boundary drops south over the Palmer Divide by early evening. Little change in max temps expected, with some mid 80s possible over the lower Ark Valley before convective cloudiness develops. Tonight, bulk of convection will be in KS by midnight, though some lingering showers/weak tsra may linger over the higher terrain into Tue morning as upper trough remains west of the area. Overall, current forecast handles the situation well, and made only minor changes to ongoing pop/qpf grids. .LONG TERM...(Tuesday through Sunday) Issued at 358 AM MDT Mon Jun 17 2019 Tuesday... A positively tilted trough will extend from southern California northeast toward Colorado at the start of the extended period. Increasing northwest flow and embedded disturbances spreading from the Pacific Northwest southeast into Colorado will force energy across Colorado during the day. It appears as though a surface boundary will push south down the eastern Colorado plains during the afternoon in association with the upper level features. Thunderstorms are expected to develop over the high terrain by early afternoon over strong diurnal heating and in the presence of still above normal TPW. Large scale lift and convergence near the boundary will aid the evolution of thunderstorms southeast across the eastern Colorado plains during the afternoon and evening. Given anomalously high TPW, storms will have the potential to produce heavy rainfall, and therefore pose a flash flood risk, mainly to burn scars and urban areas. With DPs in the 50s and fairly steep low to mid level lapse rates, MLCAPE values are expected to rise to around 1000-1500 j/kg across most of the plains during the afternoon. Deep layer shear will be on the weaker end given meager mid-level flow, but could support the development of an isolated supercell or two prior to upscale growth. Therefore, the potential for isolated severe hail and wind will be present across the I-25 corridor and eastern plains during the afternoon and early evening. High temperatures will only be around 80 across the plains, and closer to 70 in the high valleys and Colorado Springs. Wednesday - Friday... Northwest flow aloft spreading across the region will flush out the above normal moisture that had been present over the previous few days. The decreased moisture and lack of significant disturbances will lead to a mainly dry day Wednesday with only isolated thunderstorms over the high terrain. Flow will become westerly again on Thursday. With the upper level jet and mid-level disturbances just skirting northern Colorado, precipitation should remain north of the forecast area, with only isolated thunderstorms confined to the high terrain again. By Friday, flow aloft becomes southwesterly as a broad trough begins to dig into the northern Great Basin. Dry air is expected to wrap around the trough and mix to the surface, along with gusty winds, during the afternoon across much of southern Colorado. Although winds and RH values may reach critical fire weather thresholds for much of the region, fuels are still considered not conducive to large fire growth. The trough will begin to swing east across northern Colorado Friday night, and send a cold front down the eastern plains during the evening. Most of the forecast areas should remain without precip again Friday given the increasingly dry airmass. Temperatures will warm during this period from the mid 80s on Wednesday to the mid 90s on Thursday across the plains. Highs on Friday will depend on the timing of the front, but given current model trends, could reach around 90 degrees across much of the plains. The high valleys and Colorado Springs should see high temperatures range from the mid 70s to low 80s during this period, with Colorado Springs possibly reaching the mid 80s during the hottest day, Thursday. Saturday - Sunday... The aforementioned trough swings across Colorado as broad troughieness establishes itself across much of the western US, placing the upper jet over Colorado. However, southwesterly flow could keep drier air in place over Colorado, and limit precipitation potential. Given model uncertainty this far out, forecast confidence for the weekend with regards to precip remains low. Temperatures behind the Friday cold front will be cooler, with highs expected to return to the 80s across the plains for the weekend, and low to mid 70s in the high valleys and Colorado Springs. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1140 AM MDT Mon Jun 17 2019 Showers and thunderstorms will continue to develop across the area this afternoon. VCTS is expected at all 3 sites this afternoon into evening. KCOS and KPUB both have a threat of a strong to severe storm this afternoon, with quarter size hail, wind gusts of 40-50 kts, and brief heavy rainfall. Outside of a thunderstorm passing over the TAF sites this afternoon, VFR conditions are expected throughout the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 PM MDT this evening for COZ065>068-070-071. && SHORT TERM...PETERSEN LONG TERM...LINE AVIATION...CARLBERG
Hazardous weather outlook, Jun 17, 11:28 AM MDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1128 AM MDT Mon Jun 17 2019 COZ058>089-093>099-181730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1128 AM MDT Mon Jun 17 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are expected to continue developing across the higher terrain, spreading eastward over the Interstate 25 corridor during the afternoon, then across the eastern plains from mid-afternoon into this evening. A few severe storms will be possible along and east of Interstate 25, with hail up to golfball size and wind gusts over 60 mph. Locally heavy rainfall will also be possible today, especially across the Palmer Divide and the lower eastern slopes of the Sangre de Cristo and Wet Mountains. This will lead to the potential for flash flooding, especially if heavy rain falls across the Spring, Junkins and Hayden Pass burn scars. All storms today will be capable of producing frequent cloud to ground lighting, gusty outflow winds up to 45 mph and small hail. Fast and high flows in creeks, streams and rivers will continue across the area today, with the potential for flooding, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, generally west of the Pueblo Reservoir. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms are expected across the mountains and plains of southern Colorado on Tuesday. Lightning, small hail, and winds gusting to 45 mph will be the main threats with storms. A storm or two may also be capable of producing hail to around one inch in diameter and wind gusts to 60 mph. Storms may also produce heavy rainfall and flash flooding, with the greatest risk being over burn scars and urban areas. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible from Interstate 25 eastward across the plains this afternoon and evening. 29/29
In the hours before
Special weather statement, Jun 17, 1:26 PM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 126 PM MDT Mon Jun 17 2019 COZ084-172015- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 126 PM MDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 215 PM MDT... At 125 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Forest, or 19 miles northeast of Colorado Springs, moving northeast at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central El Paso County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3903 10458 3907 10476 3913 10474 3913 10447 TIME...MOT...LOC 1925Z 210DEG 12KT 3908 10467 Heavener
Special weather statement, Jun 17, 1:36 PM MDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 136 PM MDT Mon Jun 17 2019 COZ099-172000- Springfield Vicinity/Baca County CO- 136 PM MDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 200 PM MDT... At 135 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Pritchett, or 22 miles southwest of Springfield, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pritchett. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3710 10305 3728 10308 3740 10279 3712 10255 TIME...MOT...LOC 1935Z 263DEG 21KT 3722 10294 BC
Special weather statement, Jun 17, 1:43 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
143 PM MDT Mon Jun 17 2019
COZ096-172015-
Eastern Kiowa County CO-
143 PM MDT Mon Jun 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
215 PM MDT...
At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Chivington, or 21 miles southwest of Cheyenne Wells,
moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sheridan Lake, Chivington and Brandon.
LAT...LON 3843 10261 3861 10266 3861 10264 3862 10224
3847 10218
TIME...MOT...LOC 1943Z 256DEG 21KT 3854 10255
BCSpecial weather statement, Jun 17, 1:57 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Pueblo CO 157 PM MDT Mon Jun 17 2019 COZ097>099-172030- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO- 157 PM MDT Mon Jun 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTH CENTRAL BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 230 PM MDT... At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Two Buttes Reservoir, or 18 miles northwest of Springfield, moving northeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Two Buttes Reservoir. LAT...LON 3754 10276 3766 10288 3784 10269 3761 10247 TIME...MOT...LOC 1957Z 231DEG 10KT 3764 10279 BC
Special weather statement, Jun 17, 2:00 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Pueblo CO 200 PM MDT Mon Jun 17 2019 COZ074-088-172045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 200 PM MDT Mon Jun 17 2019 ...SPECIAL WEATHER STATEMENT... At 200 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Starkville, or 7 miles southeast of Trinidad, moving northeast at 15 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3706 10438 3715 10446 3727 10430 3718 10417 TIME...MOT...LOC 2000Z 226DEG 12KT 3711 10439 Heavener
Special weather statement, Jun 17, 2:15 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Mon Jun 17 2019
COZ064>066-172045-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
215 PM MDT Mon Jun 17 2019
...SPECIAL WEATHER STATEMENT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Sargents, or 19 miles southeast of Gunnison, moving
northeast at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Sargents.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3843 10675 3842 10627 3839 10624 3837 10624
3836 10625 3829 10668 3841 10678
TIME...MOT...LOC 2014Z 239DEG 17KT 3838 10664
HeavenerThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:59 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 17, 10:28 AM MDT | Areal Flood Warning | PUB | Conejos | 3 days |
| Jun 17, 10:30 AM MDT | Areal Flood Warning | PUB | Mineral, Rio Grande | 7 days |
| Jun 17, 12:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jun 17, 12:44 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 94 min |
| Jun 17, 12:49 PM MDT | Special Weather Statement | PUB | Kiowa | 56 min |
| Jun 17, 1:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Jun 17, 1:20 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jun 17, 1:26 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jun 17, 1:36 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 17, 1:43 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| Jun 17, 1:57 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 17, 2:00 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Jun 17, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 51 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Jun 17, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 49 min |
| Jun 17, 2:53 PM MDT | Tornado Warning | PUB | Kiowa | 37 min |
| Jun 17, 3:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 41 min |
| Jun 17, 3:20 PM MDT | Areal Flood Advisory | PUB | Huerfano | 55 min |
| Jun 17, 3:24 PM MDT | Tornado Warning | PUB | Kiowa | 36 min |
| Jun 17, 3:30 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 17, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 47 min |
| Jun 17, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 47 min |
| Jun 17, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| Jun 17, 4:14 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| Jun 17, 4:20 PM MDT | Flash Flood Warning | PUB | Huerfano | 85 min |
| Jun 17, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 60 min |
| Jun 17, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 46 min |
| Jun 17, 4:49 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Jun 17, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 36 min |
| Jun 17, 5:42 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Jun 17, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 41 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.